# SDR 2000UALA00138

- Difficulty date: March 20, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Engine: Iae V2527A5
- Engine time: 15,521 hours, 5,265 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURN TO SFO DUE TO LOSING OIL IN NR 1 ENGINE.  *S/D*  FOUND FUEL COOLED OIL COOLER (FCOC) OUTLET LINE LEAKING AT FITTING (REF A320 IPC 79-21-09-80 /ITEMS 110 & 120).  TIGHTENED ONE HALF TURN.  REPLACED SCAVENGE OIL FILTER AND CHECKED MAGNETIC CHIP DETECTOR.  RAN ENGINE AT 1.2 EPR FOR 10 MIN.  LEAK CHECKS GOOD.
